advertisement
Question
Posted by: ciska | 2004/01/28

cramps

Hi doc,

I started having these terrible period cramps yesterday evening. My period was on the 12th of January, then it was a 2 day period with brown discharge afterwards for 3 days. After that, I left the pill. My cramps went through the night and I still have it. Do you think it might be a period coming on? I have this white yelly-like discharge for 4-5 days now and it's getting worse.

Thanks for your help. :-)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds more like ovulation pain, from the timing of your cycle. You would not have had this while you were on the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement